# SDR DALA2020021321121

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SHEAR TIE AT STA 1285 BETWEEN S39L-S39R CORRODED FOUND OUT OF LIMITS, REPLACED SHEAR TIE. (LP 1485805)
